# SDR ASOA201609204097

- Difficulty date: September 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 586-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION,   DAMAGE TO THE FUSELAGE SKIN WAS FOUND AFT OF THE GROUND AIR DOOR BETWEEN BS 574-605 AND STRINGERS 21-26R. THE SKIN WAS REPAIRED IAW REO 601R-53-61-5820 AND EC/TCREO 601R-53-61-5820, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
